| Model Number |
SC-1232 |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Codes |
Discomfort (2330); Implant Pain (4561); Bladder Dysfunction (4881)
| Date of Event |
06/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients implantable pulse generator (ipg) has migrated causing pain at the implant site.The patient underwent a revision procedure, upon impedance check, found that one lead was completely fractured with high impedances, physician decided to swap the ipg remove the bad lead and insert a new lead.The patient was doing well postoperatively.The explanted device was not returned.
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event:
model: infinion cx lead kit, 50cm,
model number: sc-2317-50,
upn: m365sc2317500,
serial: (b)(6),
batch: 7078682,
udi: (b)(4).